Existence and asymptotic behavior of the solution of the Cauchy problem for a first-order differential
Doklady Akademii Nauk, Tome 152 (1963) no. 1, pp. 63-66
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_152_1_a15,
author = {V. A. Trenogin},
title = {Existence and asymptotic behavior of the solution of the {Cauchy} problem for a first-order differential},
journal = {Doklady Akademii Nauk},
pages = {63--66},
year = {1963},
volume = {152},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_152_1_a15/}
}
TY - JOUR AU - V. A. Trenogin TI - Existence and asymptotic behavior of the solution of the Cauchy problem for a first-order differential JO - Doklady Akademii Nauk PY - 1963 SP - 63 EP - 66 VL - 152 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1963_152_1_a15/ LA - ru ID - DAN_1963_152_1_a15 ER -
V. A. Trenogin. Existence and asymptotic behavior of the solution of the Cauchy problem for a first-order differential. Doklady Akademii Nauk, Tome 152 (1963) no. 1, pp. 63-66. http://geodesic.mathdoc.fr/item/DAN_1963_152_1_a15/